Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 292794, 7 pages
http://dx.doi.org/10.1155/2015/292794
Research Article

Stability of a Class of Stochastic Nonlinear Systems with Markovian Switching

School of Mathematics and Statistics Science, Ludong University, Yantai 264025, China

Received 11 December 2014; Revised 13 August 2015; Accepted 13 August 2015

Academic Editor: Asier Ibeas

Copyright © 2015 Xiaohua Liu and Wuquan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaohua Liu and Wuquan Li, “Stability of a Class of Stochastic Nonlinear Systems with Markovian Switching,” Mathematical Problems in Engineering, vol. 2015, Article ID 292794, 7 pages, 2015. https://doi.org/10.1155/2015/292794.